Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Authors: L. Auslander, L. Green and F. Hahn
Title: Flows on homogeneous spaces
Additional book information: with the assistance of L. Markus and W. Massey and an Appendix by L. Greenberg. Annals of Mathematics Studies Number 53. Princeton University Press, Princeton, N. J., 1963. 7+107 pp. $2.75.

Review Information:

Reviewer: Walter H. Gottschalk
Journal: Bull. Amer. Math. Soc. 70 (1964), 649-653